# SDR R61A201202110097

- Difficulty date: February 11, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 9,800 hours, 7,874 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730115
- Part serial: 07190H2463
- Condition: Cracked
- Location: Cockpit
- Part time: 9,802 hours, 7,875 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CAPT WINDSHIELD SHATTERED IN FLIGHT, CREW DECLARED AN EMERGENCY AND DIVERTED TO MEM.  A/C LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED CAPT WINDSHIELD PER EMB AMM.
